# SDR FDEA201611103943

- Difficulty date: November 10, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 85,026 hours, 31,613 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE, AT STRINGER 16, XORS 264, 2 FASTENERS SHOW CORROSION.  CORROSION REMOVED IAW EA 8-5730-T032-9998.
